본문 바로가기
KERD
논문KCI 등재

Hyponormality of Toeplitz operators on the Bergman space

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we consider the hyponormality of Toeplitz operators Tp on the Bergman space L2a(D) in the cases, where p := f + g (f and g are polynomials). We present some necessary or sufficient conditions for the hyponormality of Tp under certain assumptions about the coefficients of p.

Abstract

In this paper we consider the hyponormality of Toeplitz operators Tp on the Bergman space L2a(D) in the cases, where p := f + g (f and g are polynomials). We present some necessary or sufficient conditions for the hyponormality of Tp under certain assumptions about the coefficients of p.

참고문헌 (11)

  1. S. Axler, "Bergman spaces and their operators, Surveys of some recent results in operator theory, Vol. I", Pitman Research Notes in Mathematics Series, 171, pp.1~50 (1988), Longman Sci. Tech.
  2. C. Cowen, "Hyponormality of Toeplitz operators", Proceedings of the American Mathematical Society, 통권 : 103, pp.809~812 (1988)
  3. R. E. Curto, "Joint hyponormality of Toeplitz pairs", Memoirs of the American Mathematical Society, 150(712), pp.65~ (2001)
  4. R. Douglas, "Banach Algebra Techniques in Operator Theory, Pure and Applied Mathematics, Vol. 49" (1972), Academic Press
  5. P. Duren, "Theory of Hp Spaces, Pure and Applied Mathematics, Vol. 38" (1970), Academic Press
  6. D. R. Farenick, "Hyponormality and spectra of Toeplitz operators", Transactions of the American Mathematical Society, 348(10), pp.4153~4174 (1996)
  7. 황인성, "Hyponormal Toeplitz operators on the Bergman space. II.", 대한수학회지, 44(3), pp.517~522 (2007), 대한수학회
  8. I. S. Hwang, "Hyponormality of Toeplitz operators with polynomial symbols", Mathematische Annalen, 313(2), pp.247~261 (1999)
  9. I. S. Hwang, "Hyponormality of trigonometric Toeplitz operators", Transactions of the American Mathematical Society, 354(6), pp.2461~2474 (2002)
  10. T. Nakazi, "Hyponormal Toeplitz operators and extremal problems of Hardy spaces", Transactions of the American Mathematical Society, 338(2), pp.753~767 (1993)
  11. H. Sadraoui, "Hyponormality of Toeplitz operators and composition operators", 학사, pp.1992

관련 논문AI추천

이 간행물의 다른 논문 (14건)